# SDR FDEA202010102523

- Difficulty date: October 10, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 99,594 hours, 35,660 cycles
- Engine: Ge CF66D
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door Frame
- Part number: 000
- Part serial: 0
- Condition: Gouged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LT SIDE, APPROXIMATELY STA YTN 133, 6 O`CLOCK POSITION, GOUGED METAL ON FWD LT FAN COWL LAND.  MARKED DOT NR 45.  REMOVED GOUGED DOOR JAM & REPLACED WITH FABRICATED DOOR JAM, REF SRM 51-31-01, DWG  AJC 7415.
